# SDR AUS20020500

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 525
- Engine: Wilint FJ441A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 1989001
- Condition: Broken
- Location: Engine Bleed Air
- Part time: 2,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE BLEED AIR SYSTEM CHECK VALVE BROKEN. INVESTIGATION FOUND CENTRE SUPPORT WELDS FAILED CAUSING AIRFLOW BLOCKAGE.
